Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S; SURGIFLO¿ HEMOSTATIC MATRIX
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FERROSAN MEDICAL DEVICES A/S; SURGIFLO¿ HEMOSTATIC MATRIX
Lot Number
269758
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent surgery on an unknown date and surgiflo was placed.It was reported that the patient experienced an unknown adverse event.
New Search
Submit an Adverse Event Report
Common Device Name
SURGIFLO¿ HEMOSTATIC MATRIX
Manufacturer
(Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA 2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA 2860
MDR Report Key
20277106
Report Number
3008478369-2024-00036
Device Sequence Number
20686590
Product Code
LMF
UDI-Device Identifier
15712123000318
UDI-Public
15712123000318
Combination Product (Y/N)
N
PMA/510(K) Number
P990004
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Lot Number
269758
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/23/2024
Patient Sequence Number
1
Patient Sex
Unknown